| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Chemical Exposure (2570)
| Date of Event |
11/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that no patient harm, but patient was exposed to chemo leak and was in public when the leak occurred.The connector came off of the tubing exposing the lumen.Patient called, advised to turn off and come in to be evaluated the same day.A new cassette was given the next day to patient to receive medication.It was stated there was a delay in care.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Additional Manufacturer Narrative
Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak is unconfirmed and could not be reproduced.One 19g x 1" powerloc infusion set was returned for evaluation.The sample did not show signs of damage to the luers or tubing and was within specification of all parts.The sample was pressurized and a leak was not observed.Due to the complaint being unable to be reproduced, this complaint is unconfirmed.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description